# SDR USAA200511005

- Difficulty date: November 11, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-3B7
- Aircraft serial: 24555
- Aircraft time: 44,091 hours, 29,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK IN FUSELAGE SKIN AT STATION 727E AT STRINGER 23R.
